RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 1, Pages 181–186 (Mi fpm300)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers Dedicated to the 100th Anniversary of P. S. Alexandroff's Birth

Subnormal spaces and a Dowker-type problem

A. N. Yakivchik

M. V. Lomonosov Moscow State University

Abstract: In the present paper the class of subnormal spaces — the spaces in which any two closed disjoint sets can be separated by disjoint $G_\delta$ sets — is considered. It is proved that the product of a space $X$ by the closed real interval (or by any $\sigma$-compact Hausdorff space with countable network) is subnormal provided that $X$ is subnormal and countably metacompact. An example of a weakly normal space which is not subnormal is presented.

Full text: PDF file (298 kB)

Bibliographic databases:
UDC: 515.12
Received: 01.01.1997

Citation: A. N. Yakivchik, “Subnormal spaces and a Dowker-type problem”, Fundam. Prikl. Mat., 4:1 (1998), 181–186

Citation in format AMSBIB
\Bibitem{Yak98}
\by A.~N.~Yakivchik
\paper Subnormal spaces and a Dowker-type problem
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 1
\pages 181--186
\mathnet{http://mi.mathnet.ru/fpm300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1786443}
\zmath{https://zbmath.org/?q=an:0959.54013}


Linking options:
  • http://mi.mathnet.ru/eng/fpm300
  • http://mi.mathnet.ru/eng/fpm/v4/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Yakivchik, “Some normality-type properties, topological products, and classes of continuous mappings”, J. Math. Sci., 131:4 (2005), 5839–5860  mathnet  crossref  mathscinet  zmath  elib  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:143
    Full text:53
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019